# SDR HEEA955146

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911NC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7026
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000103000
- Condition: Defective
- Location: Cockpit
- Component: RT45
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OCCASIONALLY CUTTING OUT ON TRANSMIT. MIKE AUDIO IS INTERMITTENT.  REPLACED BAD CR2 AND CR3 DIODES.  REPAIRED.
